# SDR 98ZZZX197

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D7B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Part number: 556582001
- Condition: Cracked
- Location: Eng C2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE C2 STATOR CRACKED ON WELDING.
